# SDR 2009FA0000960

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: General aviation
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fuel Control
- Part number: 7257255
- Part serial: 29172
- Condition: Contaminated
- Location: Engine
- Part time: 4,000 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: O

## Discrepancy

A CT-58 FUEL CONTROL UNIT (FCU) PN 725725-5 SN 29172)) , STATOR VANE ACTUATOR (SVA) PN
4004T63G10 SN KTR4579BR)) , AND PILOT VALVE (PV) PN 6028T23G01 SN KTR3098BR)) WERE
DELIVERED BY THE NTSB AND CARRIER FOR INSPECTION. INITIAL DISASSEMBLY OF THE FCU,
SVA, AND PV SHOWED CONTAMINATION FROM AN UNKNOWN EXTERNAL SOURCE (WHICH MAY STILL BE PRESENT
ON IN-SERVICE AIRCRAFT) AND POSSIBLE CONTAMINATION FROM THE CENTRIFICAL FUEL PURIFIER (WHICH WAS NOT
DELIVERED WITH THE UNIT FOR EXAMINATION). DISASSEMBLY OF THE UNIT REVEALED THAT THE MAIN FUEL
CONTROL FILTER HAD ALSO BEEN REMOVED PRIOR TO DELIVERY TO CHI HOWEVER THERE WAS ONE SMALL
METALLIC NON-MAGNETIC SLIVER OF DEBRIS FOUND IN THE MAIN FUEL CONTROL FILTER HOUSING. OUR INITIAL
EVALUATION AND DISASSEMBLY OF THESE UNITS REVELED NO EVIDENCE OF MECHANICAL FAILURE OR IMPROPER
ASSEMBLY.
